RUS  ENG
Full version
JOURNALS // Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica // Archive

Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008 Number 2, Pages 122–126 (Mi basm27)

This article is cited in 1 paper

Short communications

Classification of $Aff(2,\mathbb R)$-orbit's dimensions for quadratic differential system

N. Gherstega, V. Orlov

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: Affine invariant conditions for $Aff(2,\mathbb R)$-orbit's dimensions are defined for two-dimensional autonomous quadratic differential system.

Keywords and phrases: Differential system, Lie algebra of the operators, $Aff(2,\mathbb R)$-orbit.

MSC: 34C14

Received: 10.07.2008

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025